# SDR SABA011071

- Difficulty date: December 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,803 hours, 21,369 cycles
- Engine: Garrtt TFE33112UHR
- Engine time: 11,432 hours, 14,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Helicoil
- Condition: Stripped
- Location: Engine Case
- Part time: 11,432 hours, 14,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5042, AS AIRCRAFT WAS PASSING THROUGH 9500 FT, THE LT ENGINE LOST ENGINE OIL PRESSURE, TORQUE AND RPM. ENGINE WAS SHUTDOWN BY THE AIRCREW. AIRCRAFT RETURNED TO CHARLESTON WITH NO OTHER PROBLEMS. INFLIGHT EMERGENCY WAS DECLARED AND EMERGENCY PROCEDURES WERE USED. MAINTENANCE FOUND THE NTS VALVE HELA-COIL PULLED FROM ENGINE CASE. CAUSING THE LOST OF ENGINE OIL SUPPLY. ENGINE WAS REMOVED AND REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
